# SDR MASA200600541

- Difficulty date: February 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 6,885 hours, 4,304 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Warning Light
- Location: Le Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7384 CAE, SLAT FAULT STATUS MESSAGE.  OPS CHECK GOOD.
